# SDR HUNA846E

- Difficulty date: May 25, 2009
- Submitted: May 30, 2009
- Operation: Air carrier
- Aircraft: N787GT
- Make and model: Lear 55LEAR
- Aircraft serial: 55128
- Aircraft time: 7,627 hours, 5,521 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Mixing Valve
- Part number: 755080002
- Part serial: 2459
- Condition: Weak
- Location: Cabin Pressure
- Part time: 616 hours, 343 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING THROUGH FL 220 THERE WAS A FAINT POP, FROM THE PRESSURIZATION SYS. THE ACFT STARTED TO LOSE CABIN PRESSURE, THE FLIGHT CREW  INITIATED A DESCENT TO A LOWER ALTITUDE. THE CABIN ALTITUDE RECHED APPROX 6,000 FT THE MASKS DID NOT DROP. ONCE THE ACFT WAS STABILIZED AT THE LOWER ALTITUDE THE PRESSURIZATION SYS RESPONDED NORMALLY. THE ACFT RETURNED TO DEPARTURE WITH 3 PASSENGERS AND LANDED WITHOUT INCIDENT. THE CAUSE OF THE FAILURE HAS BEEN IDENTIFIED TO A WEAK NACELLE BLEED AIR MIXING VALVE ON THE LT SIDE.
